# SDR DL76L060800

- Difficulty date: September 30, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 75,208 hours, 11,442 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Binding
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RUDDER PEDALS BINDING ON PRE FLT CHECK.  FOUND BEARING IN RUDDER FEEL/CENTURING UNIT FROZEN.  REPLACED SAME AND CHECKED OUT RUDDER FEEL AND CENTERING PER AMM 27-21-10-712-098 RUDDER AND PEDALS OPERATE NORMAL WITH FULL TRAVEL.
